American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 75 of 75 found      Go to page: 1 2 3

[61] Rudolph E. Langer. On the theory of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 28 (1926) 585-639. MR 1501367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] M. H. Stone. An unusual type of expansion problem . Trans. Amer. Math. Soc. 26 (1924) 335-355. MR 1501281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Rudolph E. Langer. Developments associated with a boundary problem not linear in the parameter . Trans. Amer. Math. Soc. 25 (1923) 155-172. MR 1501235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] James W. Hopkins. Some convergent developments associated with irregular boundary conditions . Trans. Amer. Math. Soc. 20 (1919) 245-259. MR 1501125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] W. E. Milne. On the degree of convergence of Birkhoff's series . Trans. Amer. Math. Soc. 19 (1918) 143-156. MR 1501094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] T. H. Hildebrandt. On boundary value problems in linear differential equations in general analysis . Trans. Amer. Math. Soc. 19 (1918) 97-108. MR 1501090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] R. G. D. Richardson. A new method in boundary problems for differential equations . Trans. Amer. Math. Soc. 18 (1917) 489-518. MR 1501081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Charles E. Wilder. Expansion problems of ordinary linear differential equations with auxiliary conditions at more than two points . Trans. Amer. Math. Soc. 18 (1917) 415-442. MR 1501077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Dunham Jackson. Algebraic properties of self-adjoint systems . Trans. Amer. Math. Soc. 17 (1916) 418-424. MR 1501050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Maxime Bôcher. Applications and generalizations of the conception of adjoint systems . Trans. Amer. Math. Soc. 14 (1913) 403-420. MR 1500954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Max Mason. Errata: ``On the boundary value problems of linear ordinary differential equations of second order'' [Trans.\ Amer.\ Math.\ Soc. {\bf 7} (1906), no. 3, 337--360; 1500753] . Trans. Amer. Math. Soc. 13 (1912) 516-517. MR 1500489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] George D. Birkhoff. Existence and oscillation theorem for a certain boundary value problem . Trans. Amer. Math. Soc. 10 (1909) 259-270. MR 1500837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] George D. Birkhoff. Boundary value and expansion problems of ordinary linear differential equations . Trans. Amer. Math. Soc. 9 (1908) 373-395. MR 1500818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Max Mason. The expansion of a function in terms of normal functions . Trans. Amer. Math. Soc. 8 (1907) 427-432. MR 1500796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Max Mason. On the boundary value problems of linear ordinary differential equations of second order . Trans. Amer. Math. Soc. 7 (1906) 337-360. MR 1500753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 75 of 75 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia